# SDR 0500969918

- Difficulty date: June 27, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 45772
- Aircraft time: 80,226 hours, 75,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACKED FRAME AT VENTRAL STAIR CUTOUT BS 1087.  REPAIRED PER EA 99-203533.
